# SDR FDEA201207312795

- Difficulty date: July 31, 2012
- Submitted: August 1, 2012
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 752
- Aircraft time: 25,299 hours, 13,577 cycles
- Engine: Ge CF680C2A5F
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53781965200
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM, FWD CARGO BAY AT FR 27 RT SIDE BETWEEN CARGO TRACKS 2 & 3 CRACKED .1250".  PERFORMED CUT OUT OF CRACK AND REWORKED FLANGES AND STIFFENER FLUSH IAW SRM 53-10-15 FIG 212,  FABRICATED ANGLE IAW SRM 53-10-15 AND INSTALLED ANGLE AT FR 27 BETWEEN SEAT TRACK 2 & 3 R IAW SRM 53-10-15, FIG 212.
